EconPapers    
Economics at your fingertips  
 

Continuous-Time Autonomous Problems

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: The Technion – Israel Institute of Technology

Chapter Chapter 5 in Turnpike Conditions in Infinite Dimensional Optimal Control, 2019, pp 269-384 from Springer

Abstract: Abstract In this chapter we establish sufficient and necessary conditions for the turnpike phenomenon for continuous-time optimal control problems in infinite dimensional spaces. For these optimal control problems the turnpike is a singleton. We also study the structure of approximate solutions on large intervals in the regions close to the endpoints and the existence of solutions of the corresponding infinite horizon optimal control problems. The results of this chapter will be obtained for two large classes of problems which will be treated simultaneously.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-20178-4_5

Ordering information: This item can be ordered from
http://www.springer.com/9783030201784

DOI: 10.1007/978-3-030-20178-4_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-20178-4_5